# SDR AALA201807099027

- Difficulty date: July 7, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 53,911 hours, 28,068 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Cracked
- Location: Lt Ovrwg Slide
- Part time: 52,393 hours, 22,143 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE  LEFT OVERWING SLIDE BOX ALONG THE AFT EDGE.  REPLACED THE  SLIDE ENCLOSURE  J/C 26L20025014, CHECKED OK.
